# SDR U2RA2023012760004

- Difficulty date: January 26, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N819CA
- Make and model: Airbus A330-243
- Aircraft serial: 01016
- Aircraft time: 50,238 hours, 9,726 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frms 58-59 S11r
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TC 534178-01-8 FOUND CRACK INDICATION AT 3 FASTENER HOLES IN COUPLING AT STR11 RH B/W FR58-59 (REF LP 66178-1), STR 12 RH (REF LP 66177-3) AND STR 13 RH (REF LP 66177-2) B/W FR57-58.  APPLIED PERMANENT REPAIR SOLUTION, PERFORMED HFEC INSPECTION, COLD WORKED, OVERSIZED HOLES TO .248 AND INSTALLED NEXT SIZE STANDARD FASTENER IAW AIRBUS TECH REQUEST 81153112 DATED 12/08/2022 AND REPAIR AND DESIGN APPROVAL FORM 81153112/038/2022#B.
